Post-IVIG infusion complications – prayers, please

We spent 6 hours at Urgent Care this evening, due to severe headache and nausea following Faith’s high dose IVIG infusions (for P.A.N.D.A.S. and Immune Deficiency) Mon-Tues of this week.

Medications and fluids are not helping the severe headache or nausea, which has been ongoing since Tuesday evening.  Her case is very complex and challenging, with multiple diagnoses.

We are now home and hoping the meds and fluids will work as she sleeps to decrease her symptoms… if not, we’re most likely headed head back to Children’s hospital in the morning.

Please continue praying for the severe headache and nausea to subside without further intervention and for good rest… for all of us as we’ve been in and out of the hospital all week and I am beyond exhausted at this point. ♥

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Enter your email address to subscribe to this blog and receive notifications (instant, daily, weekly or never) of new posts by email.

Join 70 other followers

Blog Stats

  • 32,521 hits
%d bloggers like this: